# SDR DALA2022081105479

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767
- Aircraft serial: 29717
- Aircraft time: 82,780 hours, 14,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 FLT ATT REPORTED FOR TWO FLIGHTS DURING TAKEOFF & LANDINGS THE 2L,3L,4L CEILING EMERGENCY LIGHTS FLICKER & THE 4L SLIDE LIGHT ILLUMINATES, CORRECTIVE ACTION: REPAIR MADE, SEE LOG #9024487. (9024484)
